Get Your Dog Care Questions Answered by Experts
I'm sorry to hear about your dog's discomfort. I wouldn't give the histaminum, as it is not a used drug in veterinary medicine and may cause more side effects than wanted. You can try diphenhydramine however (benadryl) as this is widely used for safer allergy treatment. The dose is 1 mg per pound of body weight, once every 8 hours as needed. Good luck and hope your dog is feeling better soon.
Dogs who don't react to the diphenhydramine aren't going to react to anything not fairly strong. Instead of pred, if wanting to avoid the steroid, you could have complete allergy testing and customized injections made up which combat all allergens. It is often curative after some time of giving the injections. Some veterinarians do not do the testing, and if your vet does not, he can refer you to the closest veterinary dermatologist for testing and ordering the injections.
Prednisone can do a wonderful job for most dogs, but can cause increased drinking/eating (thus increased urinating/defecating) and may be harsh to the liver long-term (generally over 6 months of use should be followed with bloodwork to check liver status).